Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ICU MEDICAL INC. SECONDARY IVIG TUBING 37
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ICU MEDICAL INC. SECONDARY IVIG TUBING 37
Catalog Number
SF3258-15H
Health Effect - Clinical Code
No Information (3190)
Date of Event
04/26/2018
Type of Reportable Event
Malfunction
Event or Problem Description
Secondary tubing leaking out vent with ivig when changing bottles.
New Search
Submit an Adverse Event Report
Brand Name
SECONDARY IVIG TUBING 37
Common Device Name
SECONDARY IVIG TUBING 37
Manufacturer
(Section D)
ICU MEDICAL INC.
san clemente CA 92673
MDR Report Key
7482465
Report Number
MW5076998
Device Sequence Number
13895376
Product Code
FPA
UDI-Device Identifier
00840619046200
UDI-Public
00840619046200
Combination Product (Y/N)
N
Initial Reporter State
VT
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
05/01/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Expiration Date
02/01/2023
Device Catalogue Number
SF3258-15H
Device Lot Number
3622590
Was Device Available for Evaluation?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
54 YR